MathSciNet Relay Station
MathSciNet bibliographic data
MR2344393 (2009a:91023) 91A43 (68Q60 90C05 91A05 91A15)
Halman, Nir Simple stochastic games, parity games, mean payoff games and discounted payoff games are all LP-type problems. Algorithmica 49 (2007), no. 1, 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement